# SDR AALA20030994

- Difficulty date: September 11, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N642AA
- Make and model: Boeing 757223
- Aircraft serial: 24600
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201991008
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TECHNICIAN OBSERVED EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE AT SEAT ROW 15D.  REPLACED LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
